# SDR DALA2017071205367

- Difficulty date: July 11, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 41,118 hours, 27,093 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Skin
- Condition: Corroded
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CTR FUEL TANK SKIN STA Y=742 BTW X=-20 TO X=-60 AT RT WHEELWELL SLANT PANEL AREA AMDS 5300-2003. REPAIR WAS ACCOMPLISHED PER ETI 17-17-087 REV 04 AND ER/A 559506-14 REV ORIGINAL.
